MAUDE Adverse Event Report: OSCOR INC. SENOVO BI-FLEX STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER

OSCOR INC. SENOVO BI-FLEX STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER
Model Number 454952
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
Customer was able to provide lot number dp-16156.During a pvi, mitral flutter, posterior box isolation, raa ectopic atrial tachycardia ablation procedure, it was reported a backflow of blood came out of the hemostatic valve after insertion of the khelix catheter.Blood loss did not stop when device was removed, and it was decided to replace the senovo sheath with a new senovo sheath.Due to the exchange of the sheaths, there was a minimum of a 5-minute procedure delay, however, the procedure was successfully completed with the second senovo sheath.The patient was able to be discharged the next day without sequelae.Additional information has been requested.
 
Additional Manufacturer Narrative
One 8.5f senovo bi-flex steerable guiding sheath was returned with the dilator.There were no other accessories.Blood was found on and inside the sheath and dilator.According to the event description summary, the hemostatic valve was leaking after catheter advancement.During the decontamination process, the sheath leaked immediately from the hemostatic valve when water was flushed through the sideport tubing assembly with a syringe.Upon evaluation under a microscope, it was observed that the hemostatic valve was torn.Per manufacturing procedure non-peelable sheath final assembly assembling the cap and seal.Visually inspect seals 100% before use.Carefully inspect seals to ensure that the helical center cut is present before assembly.Do not pull, bend or separate seals during inspection.If the seal is not properly cut, reject the seal and do not use for assembly.Notify the appropriate manufacturing supervisor before proceeding.Per procedure destino steerable guiding sheath in-process and final inspection: the leak test is performed according to procedure based on available leak tester.The leak test is performed by manufacturing personnel 100% and is observed by quality assurance personnel at an aql level.The instructions for use (ifu) informs the user: wet the dilator shaft with sterile saline solution prior to insertion through the hemostatic valve.Note: any device/component inserted through the hemostatic valve of the sheath should be wet and placed through the center of the valve to prevent tearing of the seal and leakage.Note: any device/component inserted through the hemostatic valve of the sheath should be wet and placed through the center of the valve to prevent tearing of the seal and leakage.Returned device analysis revealed the sheath was within manufacturing specifications.There was a tear in the hemostatic valve that caused the sheath to leak during the decontamination process.The potential cause of the tear/leak could be that the catheter used with the sheath was not inserted through the center of the valve as per the ifu.The sheaths are leak tested 100% by manufacturing and observed by qa at an aql level in-process, prior to shipping to the customer.According to the device history record, the sheath passed all in-process and qa final inspection steps before shipping to the customer including visual, dimensional, mechanical and leak testing.No manufacturing defects were found.In conclusion, based on the information available at this time it cannot be confirmed that the product failed to meet requirements.Risk remains acceptable, and no new failure mode identified.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
Additional information, it was reported this event was part of a study, and the patient loss approximately 50ml of blood.

Brand Name
SENOVO BI-FLEX STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279372511
MDR Report Key18699428
Report Number1035166-2024-00011
Device Sequence Number7308680
Product Code DYB
UDI-Device Identifier00885672009915
UDI-Public00885672009915
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151951
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Model Number454952
Device Catalogue Number454952
Device Lot NumberDP-16156
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/04/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date05/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown